MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 11-3583
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: japan.
 
Event or Problem Description
It was reported that during incoming inspection the product was found to be non-conforming as there was a wrinkle in the sealing area.There is no patient involvement.Due diligence is complete.There was no adverse event associated with this malfunction.
 
Additional Manufacturer Narrative
During product evaluation, it was found that the packaging was within specifications.It has been determined that this device did not cause or contribute to a serious injury or a reportable malfunction.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
SAW BLADES LINVATEC®/HALL® POWER SYSTEMS
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21268027
Report Number0001526350-2025-00120
Device Sequence Number18266531
Product Code GFA
UDI-Device Identifier00889024494015
UDI-Public(01)00889024494015(17)290625(10)458487
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11-3583
Device Lot Number458487
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown